# SDR GTIA030257

- Difficulty date: April 4, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT MARKER DOES NOT ILLUMINATE WITH EMERGENCY POWER ON.  TROUBLESHOT EMERGENCY LIGHTING. FOUND WIRE SPLICE DEFECTIVE. REPLACED DEFECTIVE SPLICE.  (M)
